Take Calcium Supplements + Vitamin D, Heart Rate Increases?

Illustration of Take Calcium Supplements + Vitamin D, Heart Rate Increases?
Illustration: Take Calcium Supplements + Vitamin D, Heart Rate Increases? hhp-blog.s3.amazonaws.com

Doctor, I have checked the blood lab and the result is that my calcium is below normal or lacking in calcium, my doctor was given a calcium supplement called OSFIT but it turned out that after drinking it, my blood pressure rose from normal (120/80) to high (150/100), and my pulse heart 92 (originally 70), hot chest, hot eyes, and hot waist and can’t sleep at night for only 1-2 hours, so waking up in the morning is not feeling well, face luyu and so on. Is there any other solution to increase this calcium. Thank you in advance. U003cbr u003e u003cbr u003e

1 Answer:

Hi.


Calcium is a mineral that is very important in the body. Lack of calcium can cause several symptoms such as pain in the bones, brittle bones, muscle cramps, and tingling sensations.


Osfit is a supplement that contains multivitamins and calcium. these supplements generally do not cause the symptoms you experience. These supplements can be safely consumed, but there may be some effects such as nausea.


From the situation you are experiencing, blood pressure that rises to 150/100 could be one of the effects caused by not being able to sleep. so that the increased blood pressure cannot be considered hypertension. heart rate 92 is also still within normal limits.


How old are you? from the condition you are experiencing, maybe it can be due to an acid reflux disease / GERD. GERD is a condition where there is an increase in stomach acid towards the throat. GERD is more common in people with excess body weight, frequent consumption of gas-containing foods, lying down immediately after eating, excessive stress. GERD can cause symptoms such as heartburn, shortness of breath, discomfort in the upper abdomen, and lying down can cause a feeling of fullness in the chest so that in some people it can cause difficulty sleeping.


But besides that, the condition you are experiencing can also be caused by other causes such as:

Symptoms of a lack of calcium itself
anxiety disorder
coronary heart disease
psychosomatic
kidney disorders

Therefore, if the condition you are experiencing continues for about 5 days, it is recommended that you check with the doctor who treats you again, so that the doctor can recheck your condition. it is not advisable to take any medicine.


some tips you can do:

do not lie down immediately after eating
regular exercise
avoid excessive stress
do weight loss (if you are overweight)
don't smoke and don't consume alcohol
avoid consumption of acidic and spicy foods
eat small portions but often

here's an article you can read about vitamin D.


may be useful. thank you


dr. danny

: by

Related Question

Can Babies Use Itching Drugs With Ultrasiline?

Can Babies Use Itching Drugs With Ultrasiline?

(1 year ago)

Can babies use itching drugs with ultrasiline?... Read more

Side Effects Of Vitacid Acne Medication?

Side Effects Of Vitacid Acne Medication?

(1 year ago)

Hi I want to ask, I have been using vitacid acne medication regularly every night and my skin has become hot dry, sensitive and peeling as if interested and very stiff, because of ... Read more

Time Rules For Taking Heart Medications And Herbal Supplements?

Time Rules For Taking Heart Medications And Herbal Supplements?

(7 months ago)

I am required to take medicine according to a doctor’s prescription for internal medicine, heart and blood vessels and a neurologist. R nIn addition to these drugs, I also co... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *